# SDR DALA2022101706711

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 31,427 hours, 4,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 44b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AT 44B. CORRECTIVE ACTION: RE-SECURED LIGHT TO SEAT. (2451692)
